# SDR JJBA20210218033

- Difficulty date: February 18, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 40,297 hours, 25,710 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH EMERGENCY OVER WING EXIT DOORS HAVE SIGNS OF CORROSION ON THE BOTTOM ALIGNMENT PINS. ALIGNMENT PINS CORROSION WAS OUT OF LIMITS. REMOVED AND INSTALLED PINS.
